Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/29875
Or use following links to share this resource in social networks: Recommend this item
Title Общие решения уравнений теории пологих оболочек в смещениях
Authors Fylshtynskyi, Leonid Anshelovych
Григолюк, Е.І.
Григолюк, Э.И.
Hryholyuk, E.I.
Keywords пологая оболочка
теория смещений
Type Article
Date of Issue 1970
URI http://essuir.sumdu.edu.ua/handle/123456789/29875
Publisher Издательство Сибирского отделения Российской академии наук
License
Citation Фильштинский, Л.А. Общие решения уравнений теории пологих оболочек в смещениях [Текст] / Э.И. Григолюк, Л.А. Фильштинский // Известия АН СССР. Механика твердого тела. – 1970. – № 2. – С. 75-82.
Abstract В данной работе рассматривается построение общих решений уравнений технической теории пологих оболочек в смещениях. When you are citing the document, use the following link http://essuir.sumdu.edu.ua/handle/123456789/29875
Appears in Collections: Наукові видання (ЕлІТ)

Views

Armenia Armenia
2056102470
Belgium Belgium
1
Belize Belize
187717
Canada Canada
1
China China
-1276959631
Côte d’Ivoire Côte d’Ivoire
180910
Finland Finland
1
France France
131432
Germany Germany
590977886
Greece Greece
1
Ireland Ireland
1865293324
Italy Italy
1
Kazakhstan Kazakhstan
1
Lithuania Lithuania
1
Netherlands Netherlands
1444677
Poland Poland
1
Portugal Portugal
1
Russia Russia
40
South Korea South Korea
1
Turkey Turkey
35
Ukraine Ukraine
122324
United Kingdom United Kingdom
-761238480
United States United States
-2126050500
Unknown Country Unknown Country
1483675032
Vietnam Vietnam
1483675024

Downloads

China China
2
Germany Germany
1348274998
Ireland Ireland
1483675034
Kazakhstan Kazakhstan
1
Netherlands Netherlands
66531
Poland Poland
1
Russia Russia
1
Ukraine Ukraine
138469
United Kingdom United Kingdom
936220774
United States United States
-128334155
Unknown Country Unknown Country
109
Vietnam Vietnam
1483675025

Files

File Size Format Downloads
Filshtinskii_Obschie_reshenija_uravnenij_teorii_pologih_obolochek_v_smeschenijah.pdf 344,96 kB Adobe PDF 828749494

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.